# SDR C2XA11SHO52

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 26,022 hours, 19,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON LT OMEGA BEAM CROSSBEAM FLANGE AT FRAME 29.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM CROSSBEAM FLANGE AT FRAME 29 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
